Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Banach algebra of functions with bounded $n$th differences
HTML articles powered by AMS MathViewer

by John T. Daly and Philip B. Downum PDF
Trans. Amer. Math. Soc. 223 (1976), 279-294 Request permission

Abstract:

Several characterizations are given for the Banach algebra of $(n - 1)$-times continuously differentiable functions whose $(n - 1)$st derivative satisfies a bounded Lipschitz condition. The structure of the closed primary ideals is investigated and spectral synthesis is shown to be satisfied.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J10
  • Retrieve articles in all journals with MSC: 46J10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 223 (1976), 279-294
  • MSC: Primary 46J10
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0425616-9
  • MathSciNet review: 0425616